Some uniformization results
Fundamenta Mathematicae, Tome 97 (1977) no. 3, pp. 209-214
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_97_3_209_214,
author = {H. Sarbadhikari},
title = {Some uniformization results},
journal = {Fundamenta Mathematicae},
pages = {209--214},
year = {1977},
volume = {97},
number = {3},
doi = {10.4064/fm-97-3-209-214},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-97-3-209-214/}
}
H. Sarbadhikari. Some uniformization results. Fundamenta Mathematicae, Tome 97 (1977) no. 3, pp. 209-214. doi: 10.4064/fm-97-3-209-214
Cité par Sources :